# SDR UIEA2022082400891

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 86,781 hours, 14,100 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO STA 1800 RBL 32" WALKWAY PANEL DAMAGED( AFT CARGO STA 1800 RBL 32" WALKWAY PANEL P/N : 65B09378-39 DAMAGED AREA REPAIRED IAW RI 53-65-15850 REV A.
